Aa
A
A
Close
Avatar universal
Band-aid discolored skin
About 3 weeks ago I had a cut on my stomach and i put a bandaid on it with neosporin. About 45 minutes later, i removed the band-aid and there was a brown outline of the band-aid on my skin. I am caramel complexion, and the outline was about 4 shades darker then my skin. It has gotten a little lighter, but not back to its original color. HOW DO I CLEAR IT UP AND GET BACK MY NORMAL SKIN COLOR???.


FYI - I've used cocoa butter, bio oil, ambi, aleo Vera, i dont have anything else in mind to do.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Without treatment, this usually takes about 6 months to resolve and for the skin color to go back to its normal color.  However creams containing vitamin E can be tried. Topical treatments with acids and chemical peels can be effective but can take a while for the skin to totally revert to its normal color.  Microdermabrasion can also be done, but this might require several sessions.  Skin resurfacing using lasers is also an option.  

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
In need of help and don't know what to do a month ago I needed a bandaid for a cut near my chest and I left it for a 24hrs and when I removed it my skin peeled off and It started burning so bad I cried and its heeled no pink skin anymore but I have like a mark from the peeled skin like when you get a scar like I can't explain it but I am trying to figure out how to make it go away help..?
Comment
Cancel
Avatar universal
Sorry it is supposed to say * do not know what to do not all those numbers
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Dermatology Community Resources